# SDR ASAA2018092526281

- Difficulty date: September 25, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 45,166 hours, 13,550 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL, CAPTAINS FLIGHT DIRECTOR BARS DISAPPEARED DURING ILS. TRIED RECYCLING FD'S BUT COULD NOT GET FD BARS ON CAPTAINS SIDE. FLIGHT MODE ANNUNCIATOR SHOWED VOR/LOC AND GS ON CAPTAINS SIDE. GROUNDED - YES. PERFORMED DFCS BITE PROCEDURE REF FIM 22-11 TASK 801. FAULT REVIEW FOR LEG 1 LOGGED THREE OCCURRENCES OF NO RADIO ALT DATA MAINT MESSAGE 22-11051 RADIO ALT-1. PERFORMED FIM 22-11 TASK 805 INITIAL EVALUATION -NO FAULTS NOTED. (LRRA) BITE PROCEDURE, FIM 34-33 TASK 801 ALSO SHOWED NO FAULTS. ACCOMPLISHED DFCS GROUP NR 12 (FLIGHT DIRECTOR) TEST REF AMM 22-11-00/501, DFCS GROUP NR 49 (LAND VERIFY) TEST REF AMM22-11-00/201 AND HGS SYSTEM TEST REF SMM 34-36-00 ALL TESTS PASSED. A/C APPROACH SURVEY COMPLETED.
